# SDR CA140718002

- Difficulty date: July 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Guard
- Part number: 429575014115
- Condition: Damaged
- Location: Toggle Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT PRE-FLIGHT FLOAT TEST SEQUENCE AS DESCRIBED IN THE FLIGHT MANUAL, THE FLOATS INFLATED WHEN THE ARMING SWITCH WAS SELECTED ON.
